I had partial hysterectomy May 2013, Im 47yr. Now tired, low libido and starting to but on weight. Sr checked my thyroid and watching every 3 months, still normal at this point. Friend recommended Progesterone cream. Taking it a week but woke yesterday nausea, and headache? Is that from maybe to much Progesterone??
Your symptoms can be due to lack of hormones and this can be relieved by HRT or hormone replacement therapy. However for this you need to consult your Doctor. Also a healthy diet and regular exercise will help keep weight in control and also help with the tiredness. Supplements of multi-vitamins can be taken. Hope this helps.
The answer is based on information provided. Exact advice is not possible without a proper examination and investigations. You are requested to consult your Doctor. Take care and keep us posted.
I can relate. I also had a hysterectomy and it has caused a laundry list of nasty side effects. It's possible your ovaries are failing since that happens about 40% of the time due to the loss of blood flow and feedback loop with the uterus. Estrogen may help.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.